# SDR 9703629103

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93S
- Make and model: Doug DC-9-15
- Aircraft serial: 47078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK WITH SERVICEABLE UNIT.  OPERATIONAL CHECK OK.
